# SDR A6WA200740269

- Difficulty date: May 22, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,662 hours, 7,954 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE IS CRACKED 1.5 INCH LONG IN AFT RADIUS.  S/D  MAINTENANCE REMOVED AND REPLACED LEFT FS 625 OBLIQUE ANGLE IAW CRJ200 SRM 51-42-21 AND BOMBARDIER REO 601R-53-61-422. (K)
